Probabilities of Preferences and Cycles with Super Majority Rules
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yves Balasko & Hervé Crès, 1995.
"The Probability of Condorcet Cycles and Super Majority Rules,"
Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva
95.01, Institut d'Economie et Econométrie, Université de Genève.
- Balasko, Yves & Cres, Herve, 1997. "The Probability of Condorcet Cycles and Super Majority Rules," Journal of Economic Theory, Elsevier, vol. 75(2), pages 237-270, August.
- Greenberg, Joseph, 1979. "Consistent Majority Rules over Compact Sets of Alternatives," Econometrica, Econometric Society, vol. 47(3), pages 627-36, May.
- Caplin, Andrew S & Nalebuff, Barry J, 1988. "On 64%-Majority Rule," Econometrica, Econometric Society, vol. 56(4), pages 787-814, July.
- Schofield, N. & Tovey, C.A., 1992. "Probability and Convergence for Supramajority rule with Euclidean Preferences," Papers 163, Washington St. Louis - School of Business and Political Economy.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:75:y:1997:i:2:p:271-279. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.